# SDR CA070315006

- Difficulty date: October 18, 2006
- Submitted: June 7, 2007
- Operation: General aviation
- Engine: Rotax ROTAX914
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bowl
- Part number: 963178
- Condition: Distorted
- Location: Carburetor
- Part time: 330 hours
- Component: Carburetor
- Component part number: 887097
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) CARB FLOAT BOWL NUT WAS OVERTORQUED DURING A PREV MAINTENANCE EVENT. THIS DISTORTED THE FLOAT BOWL AND CAUSED THE FLOAT PINS TO BEND OUTWARDS. THIS CAUSED THE FLOATS TO CONTACT THE SIDE OF THE BOWL DURING OPERATION. OPERATOR NOTED INTERMITTENT ROUGH RUNNING THAT WAS ELIMINATED AFTER FLOAT BOWL WAS REPLACED. MM CONTAINS A CONVERSION ERROR THAT INCORRECTLY LISTS THE TORQUE FOR THIS NUT IN FOOT POUND INSTEAD OF INCH POUNDS. THE METRIC TORQUE LISTED IS CORRECT. THIS MM IS CURRENTY BEING REVISED. (TC NR 20070315006)
